# SDR UALA2012032901963

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 46,600 hours, 18,553 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT NR 3 SLAT HAS BIRD STRIKE MID SPAN AT LEADING EDGE.  REMOVED NR 3 RT SLAT REF MM 27-84-65 SFCC-1 NUMBERS FROM AIDS ARE LT APPU. 001.1 00CHEX FPPU 359.9 FFFHEX RT APPU 001.1 00CHEX.
